MAUDE Adverse Event Report: LENSAR, INC. ALLY ADAPTIVE CATARACT TREATMENT SYSTEM

LENSAR, INC. ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, while cas was on-site for surgery support, doctor (b)(6) reported that there was a small anterior tear when removing the button during procedure id # (b)(6).The site and surgeon are seeking review.
 
Additional Manufacturer Narrative
Review of procedure # (b)(6) reveals greater than normal tissue reflectance on the anterior capsule.This underlying condition could contribute to an incomplete capsulotomy and subsequent capsular tear.Recommend review of capsular button removal.System functioned as designed.No further clinical follow up is required.

Brand Name
ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Common Device Name
ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Manufacturer (Section D)
LENSAR, INC.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
8885756412
MDR Report Key25116340
Report Number3009026057-2026-00021
Device Sequence Number10258995
Product Code OOE
UDI-Device Identifier00867744000150
UDI-Public(01)00867744000150(11)250604
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00050-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown